# SDR FDEA202208101954

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24260
- Aircraft time: 69,694 hours, 26,067 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Track
- Part number: 160100106
- Part serial: 612
- Condition: Leaking
- Location: Zone 300
- Part time: 38 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, D

## Discrepancy

PDIS  912     29-02  3898     10AUG22  TLV  OPEN  U  LOGPAGES:3336064  UPON REACHING CRUISE FL380 THE '' R HYD QTY''  MESSAGE APPEARED  R QTY WAS APPROX 0.48 AND DECREASING.  COMPLIED WITH QRH AND CONSULTED GOC. DECLARED  EMERGENCY WITH ATC AND RETURNED TO  TLV.   AMM27-41-05-2                                                                     FOUND RH STCM LEAKING. REMOVED AND REPLACED RH STCM                               AS PER AMM 27-41-05-2. ALL TESTS PASSED. PERFORMED                                INSPECTION PER 29-11-00-2 TABLE201 , CONDITION 1                                  (PRESSURE AND CASE DRAIN MODULE FILTER DIFFERENTIAL                               PRESS INDICATORS) WITH NO FINDINGS. SERVICED RH HYD                               SYS PER AMM 12-12-01-3.
